| Model Number |
M3536M |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The bench technician while working on the device found processor pca output ecg out connector damaged.There was no patient involvement.The bench technician while working on the device found processor pca output ecg out connector damaged.The processor pca needs t be replaced.The bench technician while working on the device found processor pca output ecg out connector damaged.The processor pca was replaced.The device passed all testing and was returned to customer.